# SDR SIMA200626109

- Difficulty date: September 8, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  BLENDED THE AREA TO REMOVE CORROSION AND PERFORMED NDT INSPECTION WITH NO REJECT ABLE INDICATIONS.  CLEANED AND TREATED THE BLENDED AREA INCLUDING TOP COAT.  FABRICATED 3 DOUBLERS, REPAIR DONE IAW EMB SRM (145/1142 REV 34) CHAPTERS 53-53-21-02 FIG 2 AND EMB IC2006-145/6943.  AIRCRAFT RETURNED TO SERVICE.  (M)
